May  2019, 39(5): 2961-2976. doi: 10.3934/dcds.2019123

Smoothing property for the $ L^2 $-critical high-order NLS Ⅱ

Laboratoire Paul Painlevé (U.M.R. CNRS 8524), U.F.R. de Mathématiques, Université Lille 1, 59655 Villeneuve d'Ascq Cedex, France

Received  October 2018 Published  January 2019

Fund Project: This research was supported by Labex CEMPI (ANR-11-LABX-0007-01).

The paper reconsiders the issue of the regularity of the Duhamel part of the solution to the $ L^2 $-critical high-order NLS already studied by the authors in [4]. This model includes the mass critical 4D fourth order NLS. The improvement is due to the use of a more sophisticated space involving a nonlinear term and taking profit of a suitable trilinear Strichartz estimate.

Citation: Abdelwahab Bensouilah, Sahbi Keraani. Smoothing property for the $ L^2 $-critical high-order NLS Ⅱ. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2961-2976. doi: 10.3934/dcds.2019123
References:
[1]

H. Bahouri, J-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, 343. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.  Google Scholar

[2]

P. Bégout and A. Vargas, Mass concentration phenomena for the L2-critical nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 359 (2007), 5257-5282.  doi: 10.1090/S0002-9947-07-04250-X.  Google Scholar

[3]

M. Ben-Artzi, H. Koch and J. C. Saut, Dispersion estimates for fourth order Schrödinger equations, C. R. Math. Acad. Sci., Paris, 330 (2000), 87–92. doi: 10.1016/S0764-4442(00)00120-8.  Google Scholar

[4]

A. Bensouilah and S. Keraani, Smoothing property for the mass critical high-order Schrödinger equation Ⅰ, preprint, April 2018, submitted. Google Scholar

[5]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.  doi: 10.24033/asens.1404.  Google Scholar

[6]

J. Bourgain, Refinements of Strichartz inequality and applications to 2D-NLS with critical nonlinearity, Int. Math. Res. Not., (1998), 253-283.  doi: 10.1155/S1073792898000191.  Google Scholar

[7]

M. ChaeS. Hong and S. Lee, Mass concentration for the L2-critical nonlinear Schrödinger equations of higher orders, Discrete Contin. Dyn. Syst., 29 (2011), 909-928.  doi: 10.3934/dcds.2011.29.909.  Google Scholar

[8]

P. Constantin and J. C. Saut, Local smoothing properties of dispersive equations, Journal of the American Mathematical Society, 1 (1988), 413-439.  doi: 10.1090/S0894-0347-1988-0928265-0.  Google Scholar

[9]

G. FibichB. Ilan and G. Papanicolaou, Self-focusing with fourth order dispersion, SIAM J. Appl. Math., 62 (2002), 1437-1462.  doi: 10.1137/S0036139901387241.  Google Scholar

[10]

V. I. Karpman, Stabilization of soliton instabilities by higher-order dispersion: fourth order nonlinear Schrödinger-type equations, Phys. Rev. E, 53 (1996), 1336-1339.   Google Scholar

[11]

V. I. Karpman and A. G. Shagalov, Stability of soliton described by nonlinear Schrödinger-type equations with higher-order dispersion, Phys D., 144 (2000), 194-210.  doi: 10.1016/S0167-2789(00)00078-6.  Google Scholar

[12]

S. Keraani and A. Vargas, A smoothing property for the $L^2$-critical NLS equations and an application to blowup theory, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 745-762.  doi: 10.1016/j.anihpc.2008.03.001.  Google Scholar

[13]

F. Linares and G. Ponce, Introduction to Nonlinear Dispersive Equations, Universitext, Springer, New York, 2009.  Google Scholar

[14]

T. Oh and N. Tzvetkov, Quasi-invariant Gaussian measures for the cubic fourth order nonlinear Schrödinger equation, Probab. Theory Related Fields, 169 (2017), 1121-1168.  doi: 10.1007/s00440-016-0748-7.  Google Scholar

[15]

____, On the transport of Gaussian measures under the flow of Hamiltonian PDEs, Sémin. Equ. Dériv. Partielles. 2015-2016, Exp. No. 6, 9 pp. Google Scholar

[16]

T. Oh, N. Tzvetkov and Y. Wang, Solving the 4NLS with white noise initial data, preprint. Google Scholar

[17]

B. Pausader, Global well-posedness for energy criticalfourth-order Schrödinger equations in the radial case, Dynamics of PDE, 4 (2007), 197-225.  doi: 10.4310/DPDE.2007.v4.n3.a1.  Google Scholar

[18]

B. Pausader, The cubic fourth-order Schrödinger equation, J. Funct. Anal., 256 (2009), 2473-2517.  doi: 10.1016/j.jfa.2008.11.009.  Google Scholar

[19]

B. Pausader and S. Shao, The mass-critical fourth-order Schrödinger equation in high dimensions, J. Hyp. Differ. Equ., 7 (2010), 651-705.  doi: 10.1142/S0219891610002256.  Google Scholar

[20]

P. Sjölin, Regularity of solutions to the Schrödinger equations, Duke Math. J., 55 (1987), 699-715.  doi: 10.1215/S0012-7094-87-05535-9.  Google Scholar

[21]

L. Vega, Schrödinger equation: Pointwise convergence to the initial data, Proc. Am. Math. Soc., 102 (1988), 874-878.  doi: 10.2307/2047326.  Google Scholar

show all references

References:
[1]

H. Bahouri, J-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, 343. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.  Google Scholar

[2]

P. Bégout and A. Vargas, Mass concentration phenomena for the L2-critical nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 359 (2007), 5257-5282.  doi: 10.1090/S0002-9947-07-04250-X.  Google Scholar

[3]

M. Ben-Artzi, H. Koch and J. C. Saut, Dispersion estimates for fourth order Schrödinger equations, C. R. Math. Acad. Sci., Paris, 330 (2000), 87–92. doi: 10.1016/S0764-4442(00)00120-8.  Google Scholar

[4]

A. Bensouilah and S. Keraani, Smoothing property for the mass critical high-order Schrödinger equation Ⅰ, preprint, April 2018, submitted. Google Scholar

[5]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.  doi: 10.24033/asens.1404.  Google Scholar

[6]

J. Bourgain, Refinements of Strichartz inequality and applications to 2D-NLS with critical nonlinearity, Int. Math. Res. Not., (1998), 253-283.  doi: 10.1155/S1073792898000191.  Google Scholar

[7]

M. ChaeS. Hong and S. Lee, Mass concentration for the L2-critical nonlinear Schrödinger equations of higher orders, Discrete Contin. Dyn. Syst., 29 (2011), 909-928.  doi: 10.3934/dcds.2011.29.909.  Google Scholar

[8]

P. Constantin and J. C. Saut, Local smoothing properties of dispersive equations, Journal of the American Mathematical Society, 1 (1988), 413-439.  doi: 10.1090/S0894-0347-1988-0928265-0.  Google Scholar

[9]

G. FibichB. Ilan and G. Papanicolaou, Self-focusing with fourth order dispersion, SIAM J. Appl. Math., 62 (2002), 1437-1462.  doi: 10.1137/S0036139901387241.  Google Scholar

[10]

V. I. Karpman, Stabilization of soliton instabilities by higher-order dispersion: fourth order nonlinear Schrödinger-type equations, Phys. Rev. E, 53 (1996), 1336-1339.   Google Scholar

[11]

V. I. Karpman and A. G. Shagalov, Stability of soliton described by nonlinear Schrödinger-type equations with higher-order dispersion, Phys D., 144 (2000), 194-210.  doi: 10.1016/S0167-2789(00)00078-6.  Google Scholar

[12]

S. Keraani and A. Vargas, A smoothing property for the $L^2$-critical NLS equations and an application to blowup theory, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 745-762.  doi: 10.1016/j.anihpc.2008.03.001.  Google Scholar

[13]

F. Linares and G. Ponce, Introduction to Nonlinear Dispersive Equations, Universitext, Springer, New York, 2009.  Google Scholar

[14]

T. Oh and N. Tzvetkov, Quasi-invariant Gaussian measures for the cubic fourth order nonlinear Schrödinger equation, Probab. Theory Related Fields, 169 (2017), 1121-1168.  doi: 10.1007/s00440-016-0748-7.  Google Scholar

[15]

____, On the transport of Gaussian measures under the flow of Hamiltonian PDEs, Sémin. Equ. Dériv. Partielles. 2015-2016, Exp. No. 6, 9 pp. Google Scholar

[16]

T. Oh, N. Tzvetkov and Y. Wang, Solving the 4NLS with white noise initial data, preprint. Google Scholar

[17]

B. Pausader, Global well-posedness for energy criticalfourth-order Schrödinger equations in the radial case, Dynamics of PDE, 4 (2007), 197-225.  doi: 10.4310/DPDE.2007.v4.n3.a1.  Google Scholar

[18]

B. Pausader, The cubic fourth-order Schrödinger equation, J. Funct. Anal., 256 (2009), 2473-2517.  doi: 10.1016/j.jfa.2008.11.009.  Google Scholar

[19]

B. Pausader and S. Shao, The mass-critical fourth-order Schrödinger equation in high dimensions, J. Hyp. Differ. Equ., 7 (2010), 651-705.  doi: 10.1142/S0219891610002256.  Google Scholar

[20]

P. Sjölin, Regularity of solutions to the Schrödinger equations, Duke Math. J., 55 (1987), 699-715.  doi: 10.1215/S0012-7094-87-05535-9.  Google Scholar

[21]

L. Vega, Schrödinger equation: Pointwise convergence to the initial data, Proc. Am. Math. Soc., 102 (1988), 874-878.  doi: 10.2307/2047326.  Google Scholar

[1]

Vassili Gelfreich, Carles Simó. High-precision computations of divergent asymptotic series and homoclinic phenomena. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 511-536. doi: 10.3934/dcdsb.2008.10.511

[2]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[3]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[4]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[5]

Anton Schiela, Julian Ortiz. Second order directional shape derivatives of integrals on submanifolds. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021017

[6]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[7]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[8]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[9]

Elena K. Kostousova. External polyhedral estimates of reachable sets of discrete-time systems with integral bounds on additive terms. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021015

[10]

Lars Grüne, Luca Mechelli, Simon Pirkelmann, Stefan Volkwein. Performance estimates for economic model predictive control and their application in proper orthogonal decomposition-based implementations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021013

[11]

Marita Holtmannspötter, Arnd Rösch, Boris Vexler. A priori error estimates for the space-time finite element discretization of an optimal control problem governed by a coupled linear PDE-ODE system. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021014

[12]

A. Aghajani, S. F. Mottaghi. Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (3) : 887-898. doi: 10.3934/cpaa.2018044

[13]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[14]

Kaifang Liu, Lunji Song, Shan Zhao. A new over-penalized weak galerkin method. Part Ⅰ: Second-order elliptic problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2411-2428. doi: 10.3934/dcdsb.2020184

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (121)
  • HTML views (151)
  • Cited by (0)

Other articles
by authors

[Back to Top]